# SDR CA010503002

- Difficulty date: April 11, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 27,487 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16126
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED LOSS OF NR 1  HYDRAULIC SYSTEM PRESSURE AND QUANTITY ON SHORT FINAL. AN UNEVENTFUL LANDING WAS COMPLETED. MAINTENANCE INVESTIGTION REVEALED A BLOWN/LEAKING O-RING AT THE SPU OUTLET ADAPTER.
